# SDR CA060224005

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 8,979 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN(CAN) AIR OPERATOR:   MODULE 3: CENTRIFUGAL COMP. INDUCER PN 0292251370 S/N 1260FT LIFE LIMIT 14000CYC ACTUAL 14711CYC. CENTRIFUGAL COMP. IMPELLER PN 2292252980 S/N 1019FB LIFE LIMIT 14000CYC ACTUAL 14711CYC. REF: MM NR 29201931, CHAP 05-10-03 PAGE 9 (OCT 2003).  MODULE 4: FREE TURBINE DISK PN 2292802500 S/N ADB4234YC LIFE LIMIT 10000CYC ACTUAL 10727CYC. REF: MM NR 29201931, CHAP 05-10-03 PAGE 10 (DEC 1996).  (TC NR 20060224005).
